Alert archive / Wisconsin / Gale Warnings in 2013

Gale Warning 19, NWS Milwaukee, WI

November 16, 2013

NWS Milwaukee, WI issued this gale warning at Nov 16, 2013, 4:09 PM CST. It took effect at Nov 17, 2013, 12:00 PM CST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 16, 2013, 4:09 PM CST (22:09 UTC)
In effect from
Nov 17, 2013, 12:00 PM CST
Expired
Nov 18, 2013, 12:00 PM CST
In force
24 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

792 
WHUS73 KMKX 162209
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
409 PM CST SAT NOV 16 2013

...GALE FORCE WINDS EXPECTED BY SUNDAY AFTERNOON...

.SOUTH WINDS WILL REMAIN BREEZY INTO THIS EVENING. THERE MAY BE A
BIT OF A LULL WITH THE WINDS LATER TONIGHT...BUT A SECOND
STRONGER LOW PRESSURE SYSTEM WILL BE QUICKLY APPROACHING...SO THE
ADVISORY CONTINUES THROUGH SUNDAY MORNING. THE GALE WATCH HAS
BEEN UPGRADED TO A GALE WARNING...AS RAPIDLY DEEPENING LOW
PRESSURE NEAR LAKE SUPERIOR WILL LIKELY BRING EVEN STRONGER
SOUTHWEST TO WEST WINDS TO THE AREA SUNDAY AFTERNOON AND
OVERNIGHT.

LMZ645-646-170615-
/O.EXT.KMKX.SC.Y.0097.000000T0000Z-131117T1800Z/
/O.UPG.KMKX.GL.A.0010.131117T1200Z-131118T0600Z/
/O.NEW.KMKX.GL.W.0019.131117T1800Z-131118T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
409 PM CST SAT NOV 16 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SUNDAY...
...GALE WARNING IN EFFECT FROM NOON SUNDAY TO 6 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM NOON SUNDAY TO 6 AM CST
MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTH AT 15 TO 25 KNOTS WITH A FEW GUSTS TO 35 KNOTS INTO
  THIS EVENING...EASING TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  LATER TONIGHT. WINDS WILL BE SOUTHWEST VEERING WEST
  SUNDAY...INCREASING TO 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS IN
  THE AFTERNOON AND OVERNIGHT.

* WAVES: 6 TO 9 FEET...GRADUALLY SUBSIDING LATE TONIGHT AND
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-170615-
/O.EXT.KMKX.SC.Y.0097.000000T0000Z-131117T2100Z/
/O.UPG.KMKX.GL.A.0010.131117T1200Z-131118T0600Z/
/O.NEW.KMKX.GL.W.0019.131117T2100Z-131118T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
409 PM CST SAT NOV 16 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST SUNDAY...
...GALE WARNING IN EFFECT FROM 3 PM SUNDAY TO 9 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM SUNDAY TO 9 AM CST
MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTH AT 15 TO 25 KNOTS WITH A FEW GUSTS TO 35 KNOTS
  INTO THIS EVENING...EASING TO 10 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS LATER TONIGHT. WINDS WILL BE SOUTHWEST VEERING WEST
  SUNDAY...INCREASING TO 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS IN
  THE AFTERNOON AND OVERNIGHT.

* WAVES: WAVES: 5 TO 8 FEET...GRADUALLY SUBSIDING LATE TONIGHT
  AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
7 follow-up statements
827 
WHUS73 KMKX 170951
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
351 AM CST SUN NOV 17 2013

...GALE FORCE WINDS EXPECTED THIS AFTERNOON AND TONIGHT...

.A LOW PRESSURE SYSTEM WILL MOVE FROM IOWA TO EAST CENTRAL
WISCONSIN BEFORE INTENSIFYING AS IT REACHES THE SAULT STE MARIE 
AREA THIS EVENING. BREEZY SOUTH WINDS AHEAD OF THE LOW WILL GIVE
WAY TO STRONG WEST WINDS LATER THIS AFTERNOON AND TONIGHT.

LMZ645-646-171800-
/O.CON.KMKX.SC.Y.0097.000000T0000Z-131117T1800Z/
/O.CON.KMKX.GL.W.0019.131117T1800Z-131118T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
351 AM CST SUN NOV 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST
MONDAY...

A GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST
MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS THIS MORNING THEN UP TO 30
  KNOTS WITH GUSTS TO 35 KNOTS THIS AFTERNOON AS WINDS BECOME
  SOUTHWEST, WEST GALE WINDS TO 35 KNOTS WITH GUSTS TO 40 KNOTS
  TONIGHT. 

* WAVES: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-171800-
/O.CON.KMKX.SC.Y.0097.000000T0000Z-131117T2100Z/
/O.CON.KMKX.GL.W.0019.131117T2100Z-131118T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
351 AM CST SUN NOV 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM CST MONDAY...

A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM
CST MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM
CST THIS AFTERNOON. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS THIS MORNING THEN UP TO 30
  KNOTS WITH GUSTS TO 35 KNOTS THIS AFTERNOON AS WINDS BECOME
  SOUTHWEST, WEST GALE WINDS TO 35 KNOTS WITH GUSTS TO 45 KNOTS
  TONIGHT.

* WAVES: WAVES: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
242 
WHUS73 KMKX 171603
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1003 AM CST SUN NOV 17 2013

...GALE FORCE WINDS EXPECTED THIS AFTERNOON AND TONIGHT...

.A LOW PRESSURE SYSTEM WILL MOVE FROM IOWA TO EAST CENTRAL
WISCONSIN BEFORE INTENSIFYING AS IT REACHES THE SAULT STE MARIE
AREA THIS EVENING. BREEZY SOUTH WINDS AHEAD OF THE LOW WILL GIVE
WAY TO STRONG WEST WINDS LATER THIS AFTERNOON AND TONIGHT.

LMZ645-646-180015-
/O.CON.KMKX.SC.Y.0097.000000T0000Z-131117T1800Z/
/O.CON.KMKX.GL.W.0019.131117T1800Z-131118T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1003 AM CST SUN NOV 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS THIS MORNING THEN UP TO 30
  KNOTS WITH GUSTS TO 35 KNOTS THIS AFTERNOON AS WINDS BECOME
  SOUTHWEST. WEST GALE WINDS TO 35 KNOTS WITH GUSTS TO 45 KNOTS
  TONIGHT.

* WAVES: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-180015-
/O.CON.KMKX.SC.Y.0097.000000T0000Z-131117T2100Z/
/O.CON.KMKX.GL.W.0019.131117T2100Z-131118T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
1003 AM CST SUN NOV 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM CST MONDAY...

A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM
CST MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM
CST THIS AFTERNOON. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS THIS MORNING THEN UP TO 30
  KNOTS WITH GUSTS TO 35 KNOTS THIS AFTERNOON AS WINDS BECOME
  SOUTHWEST. WEST GALE WINDS TO 35 KNOTS WITH GUSTS TO 45 KNOTS
  TONIGHT.

* WAVES: WAVES: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
051 
WHUS73 KMKX 172226
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
426 PM CST SUN NOV 17 2013

...GALE FORCE WINDS EXPECTED THIS EVENING INTO SUNDAY MORNING...

.A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO INTENSIFY AS IT
REACHES THE SAULT STE MARIE AREA THIS EVENING. THIS LOW WILL
BRING STRONG WESTERLY WINDS TO THE NEARSHORE WATERS.

LMZ645-646-180630-
/O.EXT.KMKX.GL.W.0019.000000T0000Z-131118T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
426 PM CST SUN NOV 17 2013

...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST MONDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 9 AM CST MONDAY. 

* WINDS: WESTERLY WINDS INCREASING TO 25 TO 35 KNOTS WITH GUSTS TO
  45 KNOTS THIS EVENING AND EARLY TONIGHT...EASING A BIT LATE
  TONIGHT INTO SUNDAY MORNING.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-180630-
/O.EXT.KMKX.GL.W.0019.000000T0000Z-131118T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
426 PM CST SUN NOV 17 2013

...GALE WARNING NOW IN EFFECT UNTIL NOON CST MONDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL NOON CST MONDAY. 

* WINDS: WESTERLY WINDS INCREASING TO 25 TO 35 KNOTS WITH GUSTS TO
  45 KNOTS THIS EVENING AND EARLY TONIGHT...EASING A BIT LATE
  TONIGHT INTO SUNDAY MORNING.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
483 
WHUS73 KMKX 172226 CCA
MWWMKX

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
426 PM CST SUN NOV 17 2013

...GALE FORCE WINDS EXPECTED THIS EVENING INTO MONDAY MORNING...

.A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO INTENSIFY AS IT
REACHES THE SAULT STE MARIE AREA THIS EVENING. THIS LOW WILL
BRING STRONG WESTERLY WINDS TO THE NEARSHORE WATERS.

LMZ645-646-180630-
/O.COR.KMKX.GL.W.0019.000000T0000Z-131118T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
426 PM CST SUN NOV 17 2013

...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST MONDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 9 AM CST MONDAY. 

* WINDS: WESTERLY WINDS INCREASING TO 25 TO 35 KNOTS WITH GUSTS TO
  45 KNOTS THIS EVENING AND EARLY TONIGHT...EASING A BIT LATE
  TONIGHT INTO MONDAY MORNING.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-180630-
/O.COR.KMKX.GL.W.0019.000000T0000Z-131118T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
426 PM CST SUN NOV 17 2013

...GALE WARNING NOW IN EFFECT UNTIL NOON CST MONDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL NOON CST MONDAY. 

* WINDS: WESTERLY WINDS INCREASING TO 25 TO 35 KNOTS WITH GUSTS TO
  45 KNOTS THIS EVENING AND EARLY TONIGHT...EASING A BIT LATE
  TONIGHT INTO MONDAY MORNING.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
837 
WHUS73 KMKX 180418
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1018 PM CST SUN NOV 17 2013

...GALE FORCE WINDS EXPECTED THIS EVENING INTO MONDAY MORNING...

.THE TIGHT PRESSURE GRADIENT AROUND AN INTENSE LOW PRESSURE
SYSTEM OVER SOUTHERN ONTARIO WILL CONTINUE TO PRODUCE STRONG
WESTERLY WINDS OVER THE NEARSHORE WATERS INTO MONDAY MORNING. 

LMZ645-646-181230-
/O.CON.KMKX.GL.W.0019.000000T0000Z-131118T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1018 PM CST SUN NOV 17 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. 

* WINDS: WESTERLY WINDS 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS...EASING
  A BIT LATE TONIGHT INTO MONDAY MORNING.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-181230-
/O.CON.KMKX.GL.W.0019.000000T0000Z-131118T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
1018 PM CST SUN NOV 17 2013

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST MONDAY. 

* WINDS: WESTERLY WINDS 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS...EASING
  A BIT LATE TONIGHT INTO MONDAY MORNING.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
645 
WHUS73 KMKX 180926
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 AM CST MON NOV 18 2013

...GALE FORCE GUSTS EXPECTED THROUGH THIS MORNING...

.THE TIGHT PRESSURE GRADIENT AROUND AN INTENSE LOW PRESSURE
SYSTEM JUST SOUTH OF JAMES BAY CANADA WILL CONTINUE TO PRODUCE
STRONG WESTERLY WINDS OVER THE NEARSHORE WATERS TODAY. WINDS WILL
GRADUALLY DIMINISH AS HIGH PRESSURE BUILDS INTO WISCONSIN
TONIGHT.

LMZ645-646-181500-
/O.CON.KMKX.GL.W.0019.000000T0000Z-131118T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
326 AM CST MON NOV 18 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. 

* WINDS: WEST TO NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 35
  KNOTS...EASING A LITTLE THIS AFTERNOON.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-181730-
/O.CON.KMKX.GL.W.0019.000000T0000Z-131118T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
326 AM CST MON NOV 18 2013

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: WEST TO NORTHWEST 20 TO 25 KNOTS WITH GALE GUSTS TO 35
  KNOTS... EASING A BIT THIS AFTERNOON.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
671 
WHUS73 KMKX 181538
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
938 AM CST MON NOV 18 2013

...WINDS SLOWLY EASING TODAY...

.THE TIGHT PRESSURE GRADIENT AROUND AN INTENSE LOW PRESSURE
SYSTEM JUST SOUTH OF JAMES BAY CANADA WILL CONTINUE TO PRODUCE
STRONG WESTERLY WINDS OVER THE NEARSHORE WATERS TODAY...THOUGH
WINDS WILL SLOWLY EASE THROUGH THE DAY.

LMZ643-644-182345-
/O.CON.KMKX.GL.W.0019.000000T0000Z-131118T1800Z/
/O.NEW.KMKX.SC.Y.0098.131118T1800Z-131119T0100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
938 AM CST MON NOV 18 2013

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON CST TODAY UNTIL 7 PM
CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON CST TODAY
UNTIL 7 PM CST THIS EVENING. A GALE WARNING REMAINS IN EFFECT
UNTIL NOON CST TODAY.

* WINDS: WEST TO NORTHWEST 20 TO 25 KNOTS WITH GALE GUSTS TO 35
  KNOTS...EASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS
  AFTERNOON.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-182345-
/O.NEW.KMKX.SC.Y.0098.131118T1538Z-131119T0100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
938 AM CST MON NOV 18 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CST THIS
EVENING. 

* WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Nov 16, 10:45 AM CST, 5 hours 24 minutes earlier.

Area forecast discussion, Nov 16, 10:45 AM CST, 5 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1045 AM CST SAT NOV 16 2013

.UPDATE...WIDESPREAD SHOWERS WITH A FEW STORMS ARE STILL EXPECTED
THIS AFTERNOON INTO THE EVENING. TEMPERATURES WILL WARM SLOWLY
THROUGH THE DAY...LIKELY NOT REACHING HIGHS UNTIL EVENING.

&&

.AVIATION/18Z TAFS/...LOW CLOUDS WILL LIKELY CONTINUE THROUGH THE
DAY AND INTO TONIGHT. WIDESPREAD SHOWERS WITH A FEW STORMS ARE
STILL EXPECTED THIS AFTERNOON INTO THE EVENING. CIGS MAY IMPROVE A
BIT WITH BETTER MIXING TOMORROW...BUT MAY NOT GET ANY BETTER THAN
MVFR. ANOTHER ROUND OF SHOWERS AND STORMS WILL AFFECT THE TOMORROW
AS WELL.

&&

.PREV DISCUSSION... /ISSUED 323 AM CST SAT NOV 16 2013/

TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM TO HIGH.

A 94 KNOT 250 MB JET MAX PUSHES INTO WEST CENTRAL WISCONSIN LATE
THIS MORNING...LIFTING TO EASTERN LAKE SUPERIOR LATE THIS
AFTERNOON. THEN THE EXIT REGION OF A 130 KNOT JET MAX ASSOCIATED
WITH THE MAIN TROUGH OVER THE NORTHERN PLAINS REACHES SOUTHWEST
WISCONSIN BY SUNRISE SUNDAY.

THE UPPER LEVEL DIVERGENCE INCREASES SLOWLY THIS MORNING WITH
MODERATE UPPER DIVERGENCE LATE THIS AFTERNOON. THIS WEAKENS
TEMPORARILY THIS EVENING BEFORE INCREASING AGAIN LATE TONIGHT. THE
700 MB FLOW INCREASES FROM THE SOUTHWEST THIS MORNING AND REACHES
55 KNOTS THIS AFTERNOON. WEAK 700 MB UPWARD MOTION EARLY THIS
MORNING BECOMES RATHER STRONG THIS AFTERNOON...BEFORE WEAKENING
AGAIN TONIGHT AS THE LEAD SPEED MAX LIFTS NORTHEAST.

THE 700 MB RH INCREASES THIS MORNING AND SATURATES THIS AFTERNOON
BEFORE DRYING A LITTLE TONIGHT. AT 850 MB THE RH INCREASES MAINLY
OVER SOUTH CENTRAL WISCONSIN BY NOON THEN SATURATES ACROSS
SOUTHERN WISCONSIN THIS AFTERNOON AND THIS EVENING.

THE 925 MB RH INCREASES QUICKLY EARLY THIS MORNING...SATURATING
FROM THE SOUTH BY MID MORNING. THE 11-3.9 MICRON SATELLITE IMAGERYSHOWS
LOW CLOUDS INCREASING ACROSS CENTRAL ILLINOIS SPREADING NORTH.

RAIN SHOULD DEVELOP ACROSS SOUTH CENTRAL WISCONSIN THIS
MORNING...THEN ACROSS ALL OF THE FORECAST AREA THIS AFTERNOON AND
THIS EVENING...BEFORE DIMINISHING SOMEWHAT LATER TONIGHT BEFORE
PUSHING BACK INTO MUCH OF THE AREA BY SUNRISE SUNDAY. ZERO TO 1 KM
CAPE INCREASES TO 200-500 J/KG LATE TONIGHT. AS SUCH WILL HAVE A
CHANCE OF THUNDERSTORMS.

WITH THE SOUTH WINDS TEMPERATURES WILL RISE LATE TONIGHT ALONG
WITH INCREASING DEW POINTS.

SHORT TERM...SUNDAY THROUGH MONDAY NIGHT...FORECAST CONFIDENCE
IS MEDIUM TO HIGH.

SHORT TERM MODELS GENERALLY SHOW LOW PRESSURE DEEPENING AS IT
SHIFTS NORTHEAST THROUGH WISCONSIN ON SUNDAY. THIS IS IN RESPONSE
TO A NEGATIVELY TILTED 500 MB SHORTWAVE TROUGH MOVING THROUGH THE
REGION. PREFER THE ECMWF TRACK...WHICH GOES THROUGH SOUTHWEST TO
NORTHEAST WISCONSIN. THIS TRACK IS BETWEEN THE MORE NORTHERN NAM
AND MORE SOUTHERN GFS TRACKS. THE LOW BRINGS A STRONG COLD FRONT
THROUGH THE AREA SUNDAY MORNING AND EARLY AFTERNOON...WITH STRONG
COLD AIR ADVECTION BEHIND IT INTO SUNDAY NIGHT.

AREA FORECAST SOUNDINGS SUPPORT SHOWERS AND THUNDERSTORMS
CONTINUING UNTIL THE FRONTAL PASSAGE. DEEP LAYER SHEAR OF 40 TO 50
KNOTS...WITH TALL SKINNY MEAN LAYER CAPES IN THE 400 TO 800/PLUS
J/KG RANGE...COULD BRING SOME GUSTY WINDS AND HAIL WITH THE
STRONGER STORMS. CONTINUED HIGH POPS FOR SUNDAY.

WARM TEMPERATURES SUNDAY MORNING WILL DROP QUICKLY AFTER THE
FRONTAL PASSAGE SUNDAY AFTERNOON. MAY SEE DRY SLOT MOVE THROUGH
THE AREA LATER ON SUNDAY...WHICH WOULD BRING A BRIEF LULL IN THE
PRECIPITATION.

GUSTY SOUTH WINDS WITH TIGHT PRESSURE GRADIENT SUNDAY MORNING
WILL SHIFT SOUTHWEST BEHIND THE FRONT BY LATER SUNDAY
AFTERNOON...THEN WEST SUNDAY NIGHT. MAY SEE 35 TO 40 KNOT GUSTS IN
THE 1000 TO 2000 FOOT LAYER MIX DOWN SUNDAY AFTERNOON AND SUNDAY
EVENING WITHIN COLD AIR ADVECTION REGIME. WIND ADVISORY CANNOT BE
RULED OUT DURING THIS TIME...AND WILL CONTINUE MENTION IN
HAZARDOUS WEATHER OUTLOOK.

COLD TEMPERATURES RETURN TO THE AREA WITH STRONG COLD AIR
ADVECTION SUNDAY NIGHT. HIGH PRESSURE RIDGE AXIS WILL SHIFT EAST
ACROSS THE REGION MONDAY INTO MONDAY NIGHT. THIS WILL BRING QUIET
WEATHER TO THE AREA. PRESSURE GRADIENT WILL WEAKEN
MONDAY...BRINGING LIGHTER WINDS. TEMPERATURES WILL CONTINUE TO BE
BELOW SEASONAL NORMALS.

LONG TERM...TUESDAY THROUGH FRIDAY...FORECAST CONFIDENCE IS
MEDIUM.

GFS/ECMWF SHOWING SOMEWHAT SIMILAR TRENDS FOR THIS PERIOD. THEY
BRING THE HIGH PRESSURE RIDGE AXIS EAST OF THE REGION TUESDAY AND
TUESDAY NIGHT. QUIET WEATHER IS EXPECTED DURING THIS TIME...WITH
TEMPERATURES REMAINING COOL.

WARM AIR ADVECTION WEDNESDAY ACROSS THE AREA SHOULD BRING MORE
MOISTURE INTO THE REGION. THIS RESULTS IN QPF ACROSS THE AREA
WEDNESDAY. A STRONG COLD FRONT THEN SHIFTS SOUTHEAST THROUGH THE
REGION WEDNESDAY NIGHT INTO THURSDAY EVENING. ECMWF IS AT LEAST 18
HOURS QUICKER WITH THE FRONTAL PASSAGE THAN THE GFS.

MORE QPF IS SEEN WITH THE FRONT WEDNESDAY NIGHT ON THE
ECMWF...AND THURSDAY NIGHT ON THE GFS. COOLER TEMPERATURES THEN
RETURN FOR FRIDAY. GIVEN THE TIMING DIFFERENCES WITH THE COLD
FRONT...WENT WITH CONSENSUS POPS AND TEMPERATURES FOR THIS PERIOD.

AVIATION/12Z TAFS/...

VFR CONDITIONS WILL GIVE WAY TO MVFR CIGS WITH A STRATUS DECK
PUSHING NORTH AROUND OR JUST AFTER SUNRISE...AS A LOW LEVEL JET
PUSHES INTO SOUTHERN WISCONSIN. SOME LOW LEVEL WIND SHEAR POSSIBLE
ESPECIALLY THIS EVENING IF SURFACE WINDS DECOUPLE SOMEWHAT.

MVFR CIGS WILL BECOME IFR LATER THIS MORNING. EXPECT LIFR
CONDITIONS TOWARD EVENING. THERE WILL BE A CHANCE OF THUNDERSTORMS
MAINLY LATE TONIGHT.

MARINE...

SOUTHERLY WINDS WILL INCREASE TODAY AHEAD OF LOW PRESSURE OVER
THE NORTHERN AND CENTRAL PLAINS. A SMALL CRAFT ADVISORY IS IN
EFFECT. WINDS MAY SEE A BIT OF A LULL SATURDAY NIGHT...BUT A
SECOND STRONGER LOW PRESSURE SYSTEM WILL BE QUICKLY
APPROACHING...SO KEPT THE ADVISORY GOING THROUGH THE NIGHT.

A GALE WATCH IS IN EFFECT FOR SUNDAY...AS RAPIDLY DEEPENING LOW
PRESSURE NEAR LAKE SUPERIOR MAY BRING STRONG SOUTHWEST TO WEST
WINDS TO THE LAKE MICHIGAN AREA.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
     LMZ643>646.

     SMALL CRAFT ADVISORY UNTIL 6 AM CST SUNDAY FOR LMZ643>646.

&&

UPDATE...DDV
TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
SUNDAY THROUGH FRIDAY...WOOD
Hazardous weather outlook, Nov 16, 4:10 AM CST, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 AM CST SAT NOV 16 2013

WIZ046-047-051-052-056>060-062>072-171015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
410 AM CST SAT NOV 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS MAINLY TONIGHT AS SOUTH WINDS
BRING MOISTURE AND INSTABILITY INTO SOUTHERN WISCONSIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY SOUTH AND
EAST OF A LINE FROM DARLINGTON TO JUST NORTHWEST OF MADISON TO
FON DU LAC. THE PRIMARY THREAT WILL BE DAMAGING WINDS. LOW
PRESSURE OVER IOWA IS EXPECTED TO MOVE NORTHEAST TO NORTHEAST
WISCONSIN BY SUNDAY EVENING...BRINGING A STRONG COLD FRONT ACROSS
SOUTHERN WISCONSIN. WINDY CONDITIONS ARE EXPECTED BEHIND THE
FRONT LATER SUNDAY AFTERNOON AND SUNDAY NIGHT. A WIND ADVISORY MAY
BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR SUNDAY.

LMZ643>646-171015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
410 AM CST SAT NOV 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR BRISK SOUTH WINDS. THERE
IS A CHANCE OF THUNDERSTORMS...ESPECIALLY TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
STRONG SOUTH WINDS ARE BREEZY SOUTH WINDS AND HIGH WAVES ARE
EXPECTED THIS WEEKEND AS A COUPLE LOW PRESSURE AREAS MOVE
NORTHEAST ACROSS THE UPPER MISSISSIPPI RIVER VALLEY AND WESTERN
GREAT LAKES.PECTED SUNDAY MORNING AS LOW PRESSURE MOVES ACROSS
WISCONSIN. STRONG AND GUSTY WEST WINDS ARE THEN EXPECTED FOR
SUNDAY AFTERNOON INTO MONDAY MORNING WITH THE PASSAGE OF A STRONG
COLD FRONT. A GALE WATCH IS IN EFFECT SUNDAY AND SUNDAY EVENING.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY.

WINDS MAY REACH SMALL CRAFT ADVISORY CONDITIONS AGAIN
TUESDAY NIGHT AND WEDNESDAY.

HENTZ

WWW.WEATHER.GOV/MKX

Nearby

Gale Warnings in Wisconsin, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.